# SDR 20001204AP006

- Difficulty date: June 21, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT SECTION OF MLG (REAR SPAR) AT ATTACHED FITTING AREA, WEB SHOWING TWO CRACKS ON SURFACE AND LITTLE FORMED ANGLE CRACKED.  FABRICATED NEW SECTION WEB AS PER SAMPLE AT RW SPAR AFT SECTION OF MLG REAR SPAR.  TREATED WITH ALODINE AND PRIMED.  INSTALLED WITH FASTENERS IAW SRM 51-40-2 FIG 1.  (M)
